# SDR 2006FA0000045

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N4718K
- Make and model: Cessna R172K
- Aircraft serial: R1722017
- Aircraft time: 4,220 hours
- Engine: Cont IO360KB
- Engine time: 1,125 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Failed
- Location: Magneto
- Part time: 175 hours
- Component: Magneto, Teledynesyst, S6LSC25
- Component part number: BL5005563
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVEN GEAR TEETH FAILED ON NYLON DISTRIBUTOR GEAR.
